Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Underwent stent removal operation. Feeling like something piercing while urinating. Suggest? - Online Doctor Chats

Date : 07-Jun-2013
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2244 Questions
Doctor:How can I help you?
User:yesterday I havve undergone a stent removal operation post URS Dj stening
User:since then while passing urine,i am feeling like something is piercing inside my left part of stomoch
User:whereas my stent was removed from right urater
User:is it usual?
Doctor:Discomfort in the abdomen while passing urine is related to ureteric colic which occurs during times of urinary tract inflammation.
Doctor:This inflammation is probably induced by the procedure or by an infection.
Doctor:Though this explains the discomfort,
Doctor:I am unable to explain the reason why you have such discomfort on the opposite side and not on the same side,
Doctor:unless this is a fresh problem.
Doctor:So I would suggest you to drink enough fluids and take medicines as suggested by your urologist.
Doctor:If symptoms are troubling, report back to your doctor for physical examination.
Doctor:Have you followed?
Doctor:Do you have any other query?
User:after stent removal,should I do CT-scan to identify whether right kidney's swelling has been reduced or not?
Doctor:Ideally we need to monitor the situation, however many urologist take this decision based on their clinical experience.
Doctor:I would suggest you to follow the suggestions of your treating doctor here.
User:ok..but there is no harm in doing Ct-scan..right?
User:only for my satisfaction..
Doctor:The use of CT scan post procedure is not persistent always. But there is no harm repeating the procedure.
Doctor:So you can get the plain CT scan repeated.
Doctor:Contrast enhanced CT needs to be done after checking your renal profile (serum creatinine and BUN).
Doctor:Have you followed?
Doctor:Do you have any other query?
User:No Dr XXXXXXX .thanks a lot for your time
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor